| Model Number |
Ø7X 30MM BC IF SCRW, VENTED |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during arthroscopic suturing of the meniscus the screw broke during insertion.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation is confirmed.One unpackaged ar-4030c-07 serial/batch number (b)(6) was received for investigation.Upon visual inspection, the bio screw was found to be fractured at the midpoint of the device, with a portion of the material missing.This physical damage may impact device functionality.Functional testing was not performed as the device was received damaged.The most likely cause(s) of the reported failure can be user error, such as improper bone preparation, misaligned insertion, and/or prying the device during insertion.